CureZone   Log On   Join
Re: Diarrhea while on paragone?
 
Jez007 Views: 2,963
Published: 7 years ago
 
This is a reply to # 482,264

Re: Diarrhea while on paragone?


hi. I am on my 3rd day of paragone. I am taking 7drops amd 1 capsule, but I am having diarrea. I am 110. I started taking the Ohhira's probiotic at night to see if it helps. I am supposed to start taking the full dose tomorrow, but don't know what to do.does anyone have any suggestions on anything I could do to help with the diarrea or what dose to follow?
thank you!!!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.750 sec, (1)